# SDR 08FDEA04791

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,777 hours, 28,439 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6521655616
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DUCT MOUNT FLANGE AT UPPER WING PANEL, AFT Z ANGLE SUPPORT   CORRODED.  REPLACED FLANGE SUPPORT/STIFFENER REF SRM 51-30-02 PG 2 AND 5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
